# SDR BSY2003F00017

- Difficulty date: June 13, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N8040A
- Make and model: Lear 35LEAR
- Aircraft serial: 048
- Engine: Garrtt TFE7312
- System (JASC): 3233 · Landing Gear Actuator
- Part: Downlock Switch
- Part number: 2317100121EN18
- Condition: Inoperative
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOING INTO ALT, HAD NO NOSE GEAR DOWN AND LOCK INDICATION, LANDED, NO PROBLEM.  REMOVED AND REPLACED NOSE GEAR ACTUATOR AND DOWNLOCK SWITCH.  OPS CHECK GOOD.
